Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 57, NWS Pueblo, CO

May 14, 2015Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 14, 2015, 5:45 PM MDT for Prowers County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2015, 5:45 PM MDT (23:45 UTC)
Expired
May 14, 2015, 6:15 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Prowers County, CO

The radar

The Goodland radar (KGLD), 178 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WUUS55 KPUB 142345
SVRPUB
COC099-150015-
/O.NEW.KPUB.SV.W.0057.150514T2345Z-150515T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
545 PM MDT THU MAY 14 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 615 PM MDT

* AT 545 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF
  COOLIDGE...MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN PROWERS COUNTY SOUTH OF HOLLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3770 10215 3786 10220 3793 10205 3790 10204
      3771 10204
TIME...MOT...LOC 2345Z 251DEG 10KT 3780 10210 

HAIL...1.00IN
WIND...60MPH
 
$$

KT
3 follow-up statements
556 
WWUS55 KPUB 142356
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
556 PM MDT THU MAY 14 2015

COC099-150015-
/O.CON.KPUB.SV.W.0057.000000T0000Z-150515T0015Z/
PROWERS CO-
556 PM MDT THU MAY 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EAST CENTRAL PROWERS COUNTY...

AT 556 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
COOLIDGE...MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL PROWERS COUNTY...SOUTH OF HIGHWAY 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3773 10214 3788 10216 3793 10205 3790 10204
      3775 10204
TIME...MOT...LOC 2356Z 242DEG 9KT 3782 10207 

HAIL...1.25IN
WIND...60MPH
 
$$

KT
381 
WWUS55 KPUB 150001
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
601 PM MDT THU MAY 14 2015

COC099-150015-
/O.CON.KPUB.SV.W.0057.000000T0000Z-150515T0015Z/
PROWERS CO-
601 PM MDT THU MAY 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EAST CENTRAL PROWERS COUNTY...

AT 601 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
COOLIDGE...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL PROWERS COUNTY...SOUTH OF HIGHWAY 50. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3778 10210 3788 10214 3793 10205 3777 10204
TIME...MOT...LOC 0001Z 220DEG 12KT 3785 10206 

HAIL...1.00IN
WIND...60MPH
 
$$

KT
659 
WWUS55 KPUB 150008
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
608 PM MDT THU MAY 14 2015

COC099-150017-
/O.EXP.KPUB.SV.W.0057.000000T0000Z-150515T0015Z/
PROWERS CO-
608 PM MDT THU MAY 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PROWERS COUNTY
WILL EXPIRE AT 615 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3778 10210 3788 10214 3793 10205 3777 10204
TIME...MOT...LOC 0005Z 251DEG 10KT 3785 10206 

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:51 PM MDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 14, 3:51 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
351 PM MDT THU MAY 14 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 349 PM MDT THU MAY 14 2015

AN UPR LOW OVR CA WL MOVE SLOWLY EASTWARD TONIGHT AND
FRIDAY...AND BY 00Z SAT AN ELONGATED UPR LOW IS FORECAST TO EXTEND
FROM SRN ID TO SRN CA.  THIS WL KEEP S TO SW FLOW ALOFT OVR THE
FORECAST AREA THRU THE PERIOD.

ISOLD TO SCT SHOWERS AND TSTMS ARE EXPECTED ACRS THE FORECAST AREA
THIS EVENING.  WITH A WEAK DISTURBANCE MOVING ACRS SERN CO THIS
EVENING IT MAY PROVIDE ENOUGH LIFT TO CONTINUE KICKING OFF SOME
SHOWERS AND TSTMS THU ABOUT MIDNIGHT OR A LITTLE LATER ALONG THE KS
BORDER. OVR THE CONTDVD LATER TONIGHT...A WEAK SHORTWAVE TROF IS
FORECAST TO EJECT OFF THE UPR LOW OVR THE WRN STATES...AND MOVE INTO
WRN CO.  THIS DISTURBANCE WL PROBABLY KEEP SOME SHOWERS GOING THRU
THE NIGHT OVR PORTIONS OF THE CONTDVD. THE SAN LUIS VALLEY...ERN
MTNS AND I-25 CORRIDOR SHOULD SEE PCPN CHANCES COME TO AN END BY
LATE NIGHT.

ON FRIDAY MOISTURE WL CONTINUE STREAMING INTO WRN CO AHEAD OF THE
UPR LOW WITH FAIRLY GOOD CHANCES FOR PCPN ALONG THE CONTDVD...AND
ISOLD TO SCT PCPN OVR AND NR THE ERN MTNS AND THE SAN LUIS VALLEY.
MODERATE S TO SW FLOW ALOFT ON FRIDAY WL MIX DOWN DURING THE DAY
WITH DEW POINTS ACRS THE SERN PLAINS DECREASING INTO THE UPR 20S TO
MID 30S IN THE AFTERNOON. MOST OF THE FORECAST AREA WL HAVE BREEZY
TO WINDY CONDITIONS.  ALTHOUGH THERE MAY BE SOME SHOWERS/TSTMS OVR
THE I-25 CORRIDOR FRI AFTERNOON...THE REST OF THE SERN PLAINS ARE
EXPECTED TO BE DRY.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 349 PM MDT THU MAY 14 2015

ACTIVE METEOROLOGICAL PATTERN ANTICIPATED OVER THE FORECAST
DISTRICT DURING PORTIONS OF THE LONGER TERM WITH PRIMARY
METEOROLOGICAL CONCERNS BEING PRECIPITATION(POTENTIALLY HEAVY AT
TIMES)...TEMPERATURES...HIGHER ELEVATION MODERATE TO HEAVY SNOW
AT TIMES AND SEVERE WEATHER POTENTIAL.

RECENT LONGER TERM COMPUTER SIMULATIONS AND FORECAST MODEL
SOUNDINGS SUGGEST THAT INITIAL UPPER SYSTEM LOCATED OVER SOUTHERN
NEVADA AT 00Z SATURDAY ROTATES INTO WESTERN COLORADO BY SATURDAY
MORNING BEFORE SHIFTING INTO NORTHWESTERN KANSAS BY 06Z SUNDAY AND
INTO EASTERN SOUTH DAKOTA BY 19Z SUNDAY.

THE MORE WIDESPREAD AND HEAVIER PRECIPITATION WITH THIS INITIAL
UPPER DISTURBANCE IS EXPECTED FROM FRIDAY EVENING INTO SATURDAY
EVENING(PRIMARILY OVER HIGHER TERRAIN LOCATIONS)...WITH LOCALLY
MODERATE TO HEAVY SNOW ANTICIPATED OVER FAVORED HIGHER TERRAIN
LOCATIONS DURING THIS TIME-FRAME...THEREFORE WILL ALLOW EXISTING
3RD/4TH PERIOD WINTER STORM WATCH FOR THE WESTERN MOSQUITO RANGE
AND EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET AS WELL AS THE
EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET TO
REMAIN IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON.

METEOROLOGICAL FOCUS THEN SHIFTS TO NEXT UPPER DISTURBANCE(CLOSED
UPPER LOW) PUSHING INTO CALIFORNIA SUNDAY NIGHT AND THEN MOVING
ACROSS UTAH TUESDAY BEFORE SHIFTING INTO NORTHERN NEBRASKA
WEDNESDAY.

THIS 2ND STORM SYSTEM WILL BRING INCREASING PRECIPITATION
POTENTIAL TO THE FORECAST DISTRICT BY EARLY NEXT WEEK WITH THE
HIGHEST PRECIPITATION POTENTIAL ANTICIPATED TUESDAY. IN
ADDITION...ELEVATED SEVERE WEATHER PARAMETERS ARE ALSO PROJECTED
FROM TUESDAY INTO TUESDAY NIGHT...PRIMARILY FAVORING LOCATIONS
FROM THE EASTERN MOUNTAINS/FOOTHILLS INTO EASTERN COLORADO.
WFO PUEBLO WILL CONTINUE TO MONITOR THIS SYSTEM CLOSELY.

THEN...3RD UPPER SYSTEM IS EXPECTED TO BE MOVING INTO CALIFORNIA
FROM LATER WEDNESDAY INTO NEXT THURSDAY...ALLOWING FOR ANOTHER
ROUND OF INCREASED PRECIPITATION CHANCES BY LATER NEXT WEEK.

ALSO...GENERALLY BELOW SEASONAL MID TO LATE MAY MAXIMUM
TEMPERATURES ARE ANTICIPATED DURING THE LONGER TERM IN COMBINATION
WITH NEAR TO SLIGHTLY ABOVE SEASONAL MINIMUM TEMPERATURES.
FINALLY...HEALTHIEST GRADIENT WINDS DURING THE LONGER TERM ARE
ANTICIPATED FROM FRIDAY NIGHT INTO SATURDAY AND THEN AGAIN MONDAY
NIGHT INTO TUESDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 349 PM MDT THU MAY 14 2015

VFR CONDITIONS ARE EXPECTED THRU THE NEXT 24 HRS AT THE TAF SITES.
THERE WILL BE THE POTENTIAL FOR SOME SHOWERS OR TSTMS AT THE TAF
SITES THIS AFTERNOON AND EVENING AND AGAIN ON FRIDAY AFTERNOON.
BREEZY TO WINDY CONDITIONS ARE EXPECTED BY FRIDAY AFTERNOON IN MOST
LOCATIONS...WITH S TO SW WINDS OF 20-30 KTS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

WINTER STORM WATCH FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON FOR COZ058-060-066-068.

&&
Hazardous weather outlook, May 14, 11:00 AM MDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1100 AM MDT THU MAY 14 2015

COZ058>089-093>099-151700-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1100 AM MDT THU MAY 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS
EARLY THIS AFTERNOON...WITH ISOLATED STORMS DRIFTING ACROSS THE
VALLEYS AND EASTERN PLAINS LATE IN THE DAY. A FEW STORMS MAY
CONTINUE THROUGH THE NIGHT...MAINLY ALONG THE KANSAS BORDER. THE
MAIN STORM THREATS WILL BE LIGHTNING AND WIND GUSTS TO AROUND 40
MPH...BUT SOME OF THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND
BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG SPRING STORM SYSTEM WILL BRING WINTER-LIKE CONDITIONS TO
THE MOUNTAINS LATE FRIDAY THROUGH SUNDAY. SIGNIFICANT SNOW
ACCUMULATIONS WILL BE POSSIBLE FOR ELEVATIONS ABOVE 10000 FEET.
THIS WILL RESULT IN HAZARDOUS CONDITIONS OVER THE PASSES THIS
WEEKEND.

THUNDERSTORMS WILL BE POSSIBLE EACH DAY...GENERALLY IN THE
AFTERNOON AND EVENING HOURS. THE MAIN THREATS WILL BE LIGHTING
AND WIND GUSTS TO 45 MPH. ON TUESDAY...INCREASED SHEAR AND
MOISTURE WILL LEAD TO THE THREAT OF SEVERE STORMS OVER THE
PLAINS...WITH THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS AND
POSSIBLY TORNADOES.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE OVER ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO THIS
AFTERNOON AND EARLY THIS EVENING.

28/28

In the hours before

Special weather statement, May 14, 3:52 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
352 PM MDT THU MAY 14 2015

COZ097-098-142230-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
352 PM MDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PROWERS AND EAST CENTRAL
BENT COUNTIES UNTIL 430 PM MDT...

AT 351 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF HASTY...OR 20 MILES SOUTHWEST OF LAMAR...MOVING
NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH BRIEF HEAVY RAIN.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN PROWERS AND
EAST CENTRAL BENT COUNTIES.

LAT...LON 3777 10286 3788 10305 3809 10289 3801 10274
TIME...MOT...LOC 2151Z 215DEG 25KT 3789 10290

28
Special weather statement, May 14, 5:37 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
537 PM MDT THU MAY 14 2015

COZ098-150000-
LAMAR VICINITY/PROWERS COUNTY CO-
537 PM MDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS COUNTY UNTIL
600 PM MDT...

AT 536 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES SOUTH OF HOLLY...OR 17 MILES SOUTH OF COOLIDGE...MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
PROWERS COUNTY.

LAT...LON 3767 10219 3784 10225 3798 10205 3767 10204
TIME...MOT...LOC 2336Z 239DEG 20KT 3781 10212

KAM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 3:41 AM MDTWinter Storm WatchPUBChaffee, Conejos, Lake, Mineral, Rio Grande, Saguache25 hr
May 14, 3:52 PM MDTSpecial Weather StatementPUBBent38 min
May 14, 5:37 PM MDTSpecial Weather StatementPUBProwers23 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.